MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO Ø 56

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO Ø 56
Catalog Number 01.26.45.0056
Health Effect - Clinical Codes Hip Fracture (2349); Joint Dislocation (2374)
Date of Event 01/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other implants involved are: liner: cc e cc light flat pe hc liner ø 36 / f reference 01.26.3648hct (k103352).Mectacer biolox delta ceramic ball head 12/14 ø 36 size l + 4 reference 01.29.210 (k112115).The lot number of the implants involved are not available.
 
Event or Problem Description
Revision due to dislocation of the head 4 months after primary.Whilst the surgeon was implanting a new hooded inlay, the cup dislocated and there was a small fracture at the acetabulum, so the versafitcup was removed.The reason of dislocation was that the cup had too much anteversion.

Brand Name
VERSAFITCUP ACETABULAR SHELL CC TRIO Ø 56
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7258657
Report Number3005180920-2018-00030
Device Sequence Number10980022
Product Code LZO
UDI-Device Identifier07630030807794
UDI-Public07630030807794
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.45.0056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;